# SDR SWAA2024041164731

- Difficulty date: March 17, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 328 Rbl 24
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FASTENER HOLE; BS 328 RBL 24 WL 208,  NDT HFEC INSPECTED SURFACE IAW NDTM PART 6; 51-00-00, PROC 23, .5' LONG CRACK NOTED. FROM THE HOLE TO THE EDGE OF THE FLOORBEAM.    BS 328 FLOORBEAM WAS REPAIRED DUE TO CRACK AT FLOORBEAM HOLE IAW SRM 53-10-51-2R-7. ALL ACCESSED ITEMS HAVE BEEN INSTALLED AND FINAL FINISHES APPLIED.  OPENED STEP 11 TO PARTIAL.
